Fixed point theorems on generalized $c$-distance in ordered cone $b$-metric spaces

Document Type: Research Paper

Authors

1 School of Mathematics and Statistics, Hubei Normal University, Huangshi, 435002, China.

2 Department of Mathematics and Statistics, Hanshan Normal University, Chaozhou, 521041, China.

3 Faculty of Economics, University of Belgrade, Kameni$mathrm{check{c}}$ka 6, 11000 Beograd, Serbia.

Abstract

In this paper, we introduce a concept of a generalized $c$-distance in ordered cone $b$-metric spaces and, by using the concept, we prove some fixed point theorems in ordered cone $b$-metric spaces. Our results generalize the corresponding results obtained by Y. J. Cho, R. Saadati, Shenghua Wang (Y. J. Cho, R. Saadati, Shenghua Wang, Common fixed point  heorems on generalized distance in ordered cone metric spaces, J. Computers and Mathematics with Application. 61 (2011), 1254-1260). Furthermore, we give some examples and an application to support our main results.

Keywords